# SDR SWAA071560

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 2,739 hours, 1,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT LENS LOOSE AT FWD END.  REMOVED AND REPLACED LENS ASSY PER MM.
